# SDR GTIA2024071938247

- Difficulty date: July 19, 2024
- Submitted: July 20, 2024
- Operation: Air carrier
- Aircraft: N718NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11872
- Aircraft time: 956 hours, 341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT R3 DOOR ASSIST BOTTLE REQUIRES SERVICING -AFT R3 DOOR ASSIST BOTTLE HAS BEEN SERVICED TO THE CORRECT PSI IAW AMM 52-10-00.
